Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Large primes and Fermat factors

Author: Jeff Young
Journal: Math. Comp. 67 (1998), 1735-1738
MSC (1991): Primary 11A51; Secondary 11B99
MathSciNet review: 1484904
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A systematic search for large primes has yielded the largest Fermat factors known.

References [Enhancements On Off] (What's this?)

  • 1. H. Dubner and W. Keller, Factors of generalized Fermat numbers, Math. Comp. 64 (1995), 397-405. MR 95c:11010
  • 2. G. Hardy and E. Wright, The theory of numbers, 4th ed., Oxford Univ. Press, 1975.
  • 3. D. Knuth, The art of computer programming, vol. 2, Addison-Wesley, 1969. MR 44:3531

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11A51, 11B99

Retrieve articles in all journals with MSC (1991): 11A51, 11B99

Additional Information

Jeff Young
Affiliation: 655F Lone Oak Drive, Eagan, Minnesota 55121

Received by editor(s): June 19, 1995
Received by editor(s) in revised form: May 10, 1996
Article copyright: © Copyright 1998 Jeff S. Young

American Mathematical Society